# SDR 2008UALA00247

- Difficulty date: January 12, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 46,201 hours, 16,539 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY DETECTOR FAULT ECAM.  SWAPPED DETECTOR WITH AFT LAV AND RETESTED, ALL NORMAL.
